Convergence of a fully discrete finite element method for a degenerate parabolic system modelling nematic liquid crystals with variable degree of orientation

File Description SizeFormat 
deglc.pdfPublished version1.95 MBAdobe PDFView/Open
Title: Convergence of a fully discrete finite element method for a degenerate parabolic system modelling nematic liquid crystals with variable degree of orientation
Authors: Barrett, JW
Feng, XB
Prohl, A
Item Type: Journal Article
Content Version: Published version
Issue Date: Jan-2006
Citation: ESAIM-MATH MODEL NUM Vol.( 40 ) No.( 1 ) pp 175 - 199
URI: http://hdl.handle.net/10044/1/638
Publisher Link: http://dx.doi.org/10.1051/m2an:2006005
DOI: 10.1051/m2an:2006005
ISSN: 0764-583X
Start Page: 175
End Page: 199
Copyright Statement: © EDP Sciences, SMAI 2006. The original publication is available at www.esaim-m2an.org
Volume: 40
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx